# SDR ASAA2015052011800

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 26,578 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY L1 DOOR CAME OFF IN THREE PIECES.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT SIGN, OPS CHECKED GOOD.  IAW AMM 33-51-01-960-802.
